Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 133, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2018, 9:10 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2018, 9:10 PM CDT (02:10 UTC)
- Expired
- Aug 16, 2018, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 9:18 PM CDT | HAIL 1.75 | 3 Ssw Athens, IL | |
| Aug 16, 9:33 PM CDT | FUNNEL CLOUD | 3 Nw Springfield, IL | FUNNEL CLOUD LOWERED HALFWAY TO THE GROUND...LASTED FOR ABOUT 3 MINUTES. |
| Aug 16, 9:47 PM CDT | HAIL 0.75 | Sherman, IL | DIME-SIZED HAIL IN SHERMAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.1
The text
As transmitted.
074
WUUS53 KILX 170210
SVRILX
ILC129-167-170300-
/O.NEW.KILX.SV.W.0133.180817T0210Z-180817T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
910 PM CDT THU AUG 16 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Menard County in central Illinois...
Northwestern Sangamon County in central Illinois...
* Until 1000 PM CDT.
* At 910 PM CDT, a severe thunderstorm was located near Athens, or 13
miles northwest of Springfield, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Sherman, Athens, Williamsville, Pleasant Plains,
Spaulding, Curran, Cantrall, Salisbury, Farmingdale, Lincolns New
Salem and Capital Airport.
This includes the following highways...
Interstate 55 between mile markers 101 and 107.
Interstate 72 between mile markers 88 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3992 8995 4004 8975 3990 8949 3971 8982
TIME...MOT...LOC 0210Z 320DEG 14KT 3992 8983
HAIL...1.00IN
WIND...60MPH
$$
374 follow-up statements
752
WWUS53 KILX 170215
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
915 PM CDT THU AUG 16 2018
ILC129-167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-Sangamon-
915 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN MENARD AND NORTHWESTERN SANGAMON COUNTIES...
At 914 PM CDT, a severe thunderstorm was located near Pleasant
Plains, or 12 miles northwest of Springfield, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Sherman, Athens, Williamsville, Pleasant Plains,
Spaulding, Curran, Cantrall, Salisbury, Farmingdale, Lincolns New
Salem and Capital Airport.
Those attending the Illinois State Fair are in the path of this
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
This includes the following highways...
Interstate 55 between mile markers 101 and 107.
Interstate 72 between mile markers 88 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3992 8995 4004 8975 3990 8949 3971 8982
TIME...MOT...LOC 0214Z 320DEG 14KT 3991 8981
HAIL...1.00IN
WIND...60MPH
$$
37060
WWUS53 KILX 170227
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
927 PM CDT THU AUG 16 2018
ILC129-167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-Sangamon-
927 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL MENARD AND NORTH CENTRAL SANGAMON COUNTIES...
At 926 PM CDT, a severe thunderstorm was located near Athens, or 8
miles northwest of Springfield, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Sherman, Athens, Williamsville, Spaulding, Cantrall,
Salisbury and Capital Airport.
Those attending the Illinois State Fair are in the path of this
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
This includes Interstate 55 between mile markers 100 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3990 8984 3999 8973 3989 8950 3977 8972
TIME...MOT...LOC 0226Z 307DEG 16KT 3988 8973
HAIL...1.00IN
WIND...60MPH
$$
37690
WWUS53 KILX 170245
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
945 PM CDT THU AUG 16 2018
ILC129-170254-
/O.CAN.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-
945 PM CDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MENARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
3980 8968 3986 8976
TIME...MOT...LOC 0244Z 295DEG 16KT 3986 8963
$$
ILC167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Sangamon-
945 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL SANGAMON COUNTY...
At 944 PM CDT, a severe thunderstorm was located over Sherman, or
near Springfield, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Sherman, Williamsville, Spaulding, Cantrall and Capital
Airport.
Those attending the Illinois State Fair are in the path of this
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
This includes Interstate 55 between mile markers 100 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
3980 8968 3986 8976
TIME...MOT...LOC 0244Z 295DEG 16KT 3986 8963
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
37454
WWUS53 KILX 170259
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
959 PM CDT THU AUG 16 2018
ILC167-170308-
/O.EXP.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Sangamon-
959 PM CDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SANGAMON COUNTY
WILL EXPIRE AT 1000 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However hail, gusty winds and heavy rain are
still possible with this thunderstorm.
LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
3980 8968 3986 8976
TIME...MOT...LOC 0258Z 320DEG 14KT 3982 8958
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 7:00 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 16, 7:00 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 700 PM CDT Thu Aug 16 2018 .SHORT TERM...(This evening through Friday) ISSUED AT 258 PM CDT Thu Aug 16 2018 Widely scattered showers and thunderstorms have developed across central Illinois this afternoon...with a broken line of convection further west across central Iowa in association with a vigorous upper low. As the low pivots eastward, stronger synoptic forcing will help increase the areal coverage of convection across the KILX CWA from mid-evening through the overnight hours. With the 850mb jet streak increasing to 20-30kt and orienting itself toward east-central and southeast Illinois after midnight, it appears the greatest coverage of storms will materialize east of I-55 overnight. Based on latest CAMs, have started the evening with just low chance PoPs...then have increased to high chance to likely west of I-55 toward midnight. After midnight, have shifted the likely PoPs to east of the I-55 corridor as the LLJ cranks up. Overnight lows will be in the upper 60s and lower 70s. Showers and thunderstorms will be ongoing across the E/SE Friday morning, then will taper off from west to east toward midday. Additional scattered activity will be possible through the afternoon into the early evening as the upper low tracks through the region. High temperatures will generally be in the lower 80s. Once the low pushes off to the east, subsidence on its back side will result in a return to dry conditions across the board by Friday night. .LONG TERM...(Friday night through Thursday) ISSUED AT 258 PM CDT Thu Aug 16 2018 Warm and dry weather will be the rule over the upcoming weekend, with high temperatures reaching the middle to upper 80s both Saturday and Sunday. The next significant chance for rain will hold off until late Sunday night into Monday as yet another vigorous short-wave trough digs into the Midwest. Based on timing of this wave, have gone with likely PoPs for showers/thunder Monday afternoon. Once this wave passes, a few lingering showers will be possible into Tuesday...followed by cooler/drier weather for the middle of next week. Highs will drop into the middle to upper 70s for Tuesday and Wednesday before moderating to the lower 80s by Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 659 PM CDT Thu Aug 16 2018 Isolated to scattered thunderstorms are moving into areas of central IL west of I-55 this evening. These thunderstorms will be the main aviation impact initially tonight as they slowly cross eastward through the area. Isolated MVFR or worse vsby and cigs as well as strong gusty winds may be associated with any thunderstorms. Overnight as thunderstorms diminish, fog will develop after 06Z, and have included IFR vsby at KPIA, and MVFR at sites farther southeast, until 14Z. Friday after 16-17Z, additional thunderstorms will be possible, with higher probabilities along the I-74 corridor terminals. Winds SW under 10 kts, becoming light and variable overnight, then shifting to NW under 10 kts Friday after 15Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...37
Hazardous weather outlook, Aug 16, 3:29 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 329 PM CDT Thu Aug 16 2018 ILZ027>031-036>038-040>057-061>063-066>068-071>073-171100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan- Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion- Woodford- 329 PM CDT Thu Aug 16 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered strong to severe storms are possible tonight as a weather system moves across the state. A few of the storms tonight could produce strong wind gusts, as well as locally heavy rainfall and deadly lightning. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered thunderstorms will be possible Friday. No severe weather is expected at this time. There will be periodic chances for thunderstorms again starting Sunday night and continuing into Tuesday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Auten
In the hours before
Local storm report, Aug 16, 5:03 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT THU AUG 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD N LEWISTOWN 40.40N 90.16W
08/16/2018 FULTON IL EMERGENCY MNGR
FUNNEL SIGHTED, REPEATEDLY LOWERING TOWARD GROUND.
&&
37Local storm report, Aug 16, 6:00 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT THU AUG 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 2 SE SMITHFIELD 40.45N 90.27W
08/16/2018 FULTON IL EMERGENCY MNGR
TORNADO TOUCHED DOWN DAMAGING OUTBUILDING AND ROOF AND
SIDING OF HOUSE.
&&
37Special weather statement, Aug 16, 8:01 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Lincoln IL
801 PM CDT THU AUG 16 2018
ILZ036-040-170130-
Schuyler-Fulton-
801 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON AND
NORTHEASTERN SCHUYLER COUNTIES UNTIL 830 PM CDT...
At 800 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vermont, or 13 miles north of Rushville, moving southeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Astoria, Vermont, Ipava, Table Grove, Bluff City and Ray.
LAT...LON 4028 9047 4027 9045 4038 9044 4033 9019
4016 9021 4014 9056 4028 9059
TIME...MOT...LOC 0100Z 297DEG 23KT 4031 9049
AutenSpecial weather statement, Aug 16, 8:26 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Lincoln IL 826 PM CDT THU AUG 16 2018 ILZ036-040-041-047-170200- Mason-Schuyler-Cass-Fulton- 826 PM CDT THU AUG 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...NORTH CENTRAL CASS...NORTHEASTERN SCHUYLER AND SOUTHWESTERN MASON COUNTIES UNTIL 900 PM CDT... At 825 PM CDT, Doppler radar was tracking a strong thunderstorm over Astoria, or 12 miles northeast of Rushville, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Astoria, Ipava, Browning, Marbletown, Bluff City and Snicarte. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4016 9053 4036 9035 4031 9008 4003 9029 TIME...MOT...LOC 0125Z 288DEG 15KT 4021 9035 37
Special weather statement, Aug 16, 8:34 PM CDT, 36 minutes before
Special Weather Statement National Weather Service Lincoln IL 834 PM CDT THU AUG 16 2018 ILZ047-048-170200- Menard-Cass- 834 PM CDT THU AUG 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MENARD...NORTHWESTERN SANGAMON AND EAST CENTRAL CASS COUNTIES UNTIL 900 PM CDT... At 833 PM CDT, Doppler radar was tracking a strong thunderstorm near Tallula, or 15 miles east of Virginia, moving east at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Petersburg, Tallula, Newmansville, Lincolns New Salem and Atterberry. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4008 9003 4011 8977 3990 8977 3990 9003 TIME...MOT...LOC 0133Z 269DEG 15KT 3999 8993 37
Special weather statement, Aug 16, 8:42 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
842 PM CDT THU AUG 16 2018
ILZ048-170215-
Menard-
842 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR MENARD...NORTHWESTERN SANGAMON
AND EASTERN CASS COUNTIES UNTIL 915 PM CDT...
At 842 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, or 16 miles east of Virginia, moving east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Petersburg, Athens, Greenview, Tallula, Lincolns New Salem and
Atterberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4012 8972 3992 8973 3992 8977 3990 8977
3990 8999 4008 9000
TIME...MOT...LOC 0142Z 269DEG 15KT 4000 8991
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:01 PM CDT | Special Weather Statement | ILX | Schuyler | 29 min |
| Aug 16, 8:26 PM CDT | Special Weather Statement | ILX | Cass | 34 min |
| Aug 16, 8:34 PM CDT | Special Weather Statement | ILX | Menard | 26 min |
| Aug 16, 8:42 PM CDT | Special Weather Statement | ILX | Menard | 33 min |
| Aug 16, 9:36 PM CDT | Special Weather Statement | ILX | Cass | 39 min |
| Aug 16, 9:51 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 39 min |
| Aug 16, 9:57 PM CDT | Special Weather Statement | ILX | Sangamon | 33 min |
| Aug 16, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 50 min |
| Aug 16, 11:01 PM CDT | Special Weather Statement | ILX | McLean, Woodford | 44 min |
| Aug 16, 11:09 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 51 min |
| Aug 16, 11:45 PM CDT | Areal Flood Advisory | ILX | Sangamon | 3 hr |
| Aug 17, 12:10 AM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 77 min |
| Aug 17, 12:52 AM CDT | Special Weather Statement | ILX | Champaign | 23 min |
| Aug 17, 12:55 AM CDT | Special Weather Statement | ILX | Moultrie | 35 min |
| Aug 17, 1:37 AM CDT | Special Weather Statement | ILX | Champaign | 38 min |
| Aug 17, 1:52 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 26 min |
| Aug 17, 2:02 AM CDT | Special Weather Statement | ILX | Clark | 43 min |
| Aug 17, 12:30 PM CDT | Special Weather Statement | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Fulton and 19 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.